# SDR SWIA202265233

- Difficulty date: January 20, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR. AFT DRAG ANGLE SUSPECTED CRACK BY THE MOTOR ASSIST PULLEY.    (C-CHECK RO 3-25-22)   REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE P/N 601R31772-6 WITH A NEW UNIT IAW CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-14.
